MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42801-28
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The event occurred on an unknown date involving a transpac¿ it monitoring kit, 84" safeset reservoir, 2 blood sampling port, 3ml flush device, un-bonded macrodrip.It was reported that during use on a patient the right radial arterial line tubing disconnected from a fused point next to the plunger causing arterial blood to back up out of the art line kit, cracked off, broke complete apart from the suction part of the syringe and onto the floor.There was patient involvement and delay in therapy.There was no patient harm.This is the second of two events.
 
Additional Manufacturer Narrative
The reported complaint of plunger tip separation was confirmed on one out of the two returned used.List #46115-39 sets.During visual inspection, the plunger was found detached from the plunger tip on one of the two sets.The plunger tip of the safeset reservoir was separated and unable to be pulled back.The probable cause of the detached plunger tip from the plunger is due to the clips not being fully inserted or engaged into the mating component during the manufacturing.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16536838
Report Number9617594-2023-00103
Device Sequence Number6042759
Product Code DRS
UDI-Device Identifier00887709120778
UDI-Public(01)00887709120778(17)250501(10)5971236
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number42801-28
Device Catalogue Number42801-28
Device Lot Number5971236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown